MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA REFILL KIT; HUBER NEEDLE WITH INFUSION SET

INTERA ONCOLOGY, INC INTERA REFILL KIT; HUBER NEEDLE WITH INFUSION SET
Model Number AP-07014US
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Intera oncology is unable to determine the root cause of this incident without the actual sample or photo evidence showing the leak.Therefore, the root cause is inconclusive.Section a patient information was requested and the clinic decline to provide the information.
 
Event or Problem Description
A clinic informed intera oncology that during a refill procedure on (b)(6) 2026, they experienced a leak from the refill kit.According to the clinic the needle was screwed on tightly to the tubing, but when floxuridine was pushed through the tubing, it leaked from the luerlock between the tubing and needle.The patient's skin was exposed to floxuridine.However, the patient did not experience an adverse reaction (ex.Skin irritation, rash, etc).In addition, the clinic discarded the sample, and no picture of the leak was taken.

Brand Name
INTERA REFILL KIT
Common Device Name
HUBER NEEDLE WITH INFUSION SET
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key25070107
Report Number3015537318-2026-00039
Device Sequence Number10695407
Product Code PTI
UDI-Device Identifier00850014110079
UDI-Public00850014110079
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K213823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP-07014US
Device Catalogue NumberAP07014US
Device Lot Number25F031CT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLOXURIDINE (FUDR).
Patient SexUnknown